# SDR DL76L040646

- Difficulty date: July 11, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 30,005 hours, 4,759 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 113T11671
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Lt Ib Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV7 ACCOMPLISHMENT OF EO 1-85672-12 REVEALED CORROSION IN THE LEFT I/B FLAP I/B SUPPORT IN THE O/B FWD HOLE.  HOLE WAS REWORKED PER ERA 089397-14MA.
